Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2021, Volume 21, Number 1, Pages 45–50 (Mi dvmg445)  

On linear continuous operators on $C_p$-spaces

A. P. Devyatkov, S. D. Shalaginov

Tyumen State University

Abstract: The paper describes the structure of a linear continuous operator on the space of continuous functions in the topology of pointwise convergence. The corresponding theorem is a generalization of A. V. Arkhangel'skii's theorem on the general form of a continuous linear functional on such spaces.

Key words: space of continuous functions in the topology of pointwise convergence, topological vector space, locally bounded space, continuous linear operator.

DOI: https://doi.org/10.47910/FEMJ202104

Full text: PDF file (451 kB)
References: PDF file   HTML file

UDC: 515.122.55+517.982.2+517.982.3
MSC: Primary 54C35; Secondary 46E10
Received: 02.03.2021

Citation: A. P. Devyatkov, S. D. Shalaginov, “On linear continuous operators on $C_p$-spaces”, Dal'nevost. Mat. Zh., 21:1 (2021), 45–50

Citation in format AMSBIB
\Bibitem{DevSha21}
\by A.~P.~Devyatkov, S.~D.~Shalaginov
\paper On linear continuous operators on $C_p$-spaces
\jour Dal'nevost. Mat. Zh.
\yr 2021
\vol 21
\issue 1
\pages 45--50
\mathnet{http://mi.mathnet.ru/dvmg445}
\crossref{https://doi.org/10.47910/FEMJ202104}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg445
  • http://mi.mathnet.ru/eng/dvmg/v21/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:25
    Full text:14
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021